I am currently on colofac tablets for IBS and I've


Q: I am currently on colofac tablets for IBS and I've just took a 4th tablet by accident as forgotten I had taken the one before tea am I safe


A:   Hi.
Thanks for your query.

Overdose of Colofac tablet, you have taken 4th dose inadvertently.
If your are taking Colofac for a long time, I do not think that you may develop any side effects. But if you are a starter, you should report to ER if particularly you have just taken the 4th dose so that you will be kelp under observation. The tablet may be sucked via gastric lavage.

Theoretically CNS excitability may occur in cases of overdose. In cases where mebeverine was taken in overdose, symptoms were either absent or mild and usually rapidly reversible. Observed symptoms of overdose were of a neurological and cardiovascular nature.
No specific antidote is known and symptomatic treatment is recommended.
Gastric lavage should only be considered in case of multiple intoxication or if discovered within about one hour. Absorption reducing measures are not necessary.

I hope this answer helps you.

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hello, I have a small dark red spot on the tip of my penis, the helmet to be precise. I did have unprotected oral ...

Q: Arms and legs tingling and numb like going to sleep and hurt with a bad headache but headache not all the time

Q: Hi, I would like to know if it's okay to take a certain supplement with my medication which is Pristq 100m and Wellbu...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon